# SDR AALA202210254031

- Difficulty date: September 26, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: R5757071920000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING OUTBOARD TRAILING EDGE FLAP EXTERNAL DOUBLER AT TRACK 4 BETWEEN FLAP RIBS 14A AND 15, BETWEEN FLAP FRONT SPAR AND FLAP STRINGER 9. REPLACED DOUBLER PER SRM 57-53-21-300-003.
